RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Iosevich, Alexander

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:51
Abstract pages:260
Full texts:5
References:35
E-mail:

http://www.mathnet.ru/eng/person136283
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. A. Iosevich, O. Roche-Newton, M. Rudnev, “On discrete values of bilinear forms”, Mat. Sb., 209:10 (2018),  71–88  mathnet  elib; Sb. Math., 209:10 (2018), 1482–1497  isi  scopus
2. A. Iosevich, J. Passant, “Finite point configurations in the plane, rigidity and Erdős problems”, Tr. Mat. Inst. Steklova, 303 (2018),  142–154  mathnet  elib; Proc. Steklov Inst. Math., 303 (2018), 129–139  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020